# SDR AALA202108117833

- Difficulty date: July 11, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A321-231
- Aircraft serial: 6723
- Aircraft time: 18,372 hours, 6,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frm 69 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AFT CABIN FLOOR SHEAR PLATE AT FR 69 AND S23L CRACKED. REPLACED SHEAR PLATE PER SRM 51-42-11.
